... to 10 mgs and started to have a lot more anxiety. Has anyone else had a similar experience? I'm wondering if I should go back down to 5 or keep going with the 10
Hi, David! It's not uncommon to experience increased anxiety when starting and/or increasing the dosage of an antidepressant. Talk to your doctor ~ if 5mgs was effective for you might want to go back to that level. But if you feel like you need the increased dosage just try to hang in for a bit. These side effects generally only last a few days to a couple weeks before they resolve as you adjust to the medication. Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 24 Mar 2014 • 2 answers
Posted 19 Nov 2014 • 3 answers
Posted 8 Jan 2015 • 5 answers
Posted 26 Jun 2015 • 4 answers